# SDR C2XA01CL084

- Difficulty date: April 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3042BP
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3158 THE CREW REPORTED THE RIGHT SIDE LOWER EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED BULBS ON THE RIGHT SIDE LOWER EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
